# SDR 2005UALA00494

- Difficulty date: June 1, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 38,233 hours, 28,375 cycles
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT DOOR 2R HAS CORROSION.  REPLACED CREASE BEAM PER SRM 53-60-15 AND BOEING DRAWING 65-45855.
